Combinations - Caffeine + 5-HTP

Discussion in 'Caffeine & Coffee' started by All4n, Mar 6, 2006.

  1. All4n

    All4n Newbie

    Reputation Points:
    0
    Messages:
    7
    Joined:
    Mar 6, 2006
    31 y/o
    I've looked up 5-HTP and found it helps the body produce Serotonin. I also know that Ecstasy does the same thing and I know that some people who use ecstasy, also use 5-HTP before/during/after useage. To help with the high or the come down. I was wondering if mixing caffeine and 5-HTP would be a good legal high? Similar (but obviously very mild) to the ecstasy high. Anyone had experiences with this or advice? Also I'm wondering what size dosages I should be looking at? I've got 200mg caffeine pills and 100mg 5-HTP pills. Any advice on how many I should take and what the likely effects would be like? Is it worth it etc. To help with the doses, I'm male, about 5"8 and roughly 11 stone or just under. Thanks.
     
  2. jduba

    jduba Gold Member

    Reputation Points:
    28
    Messages:
    340
    Joined:
    Dec 23, 2004
    from U.S.A.
    would prob do nothing but jack you up. 5-htp isnt going to get you high and the caffine will just make you up and jittery
     
  3. FrankenChrist

    FrankenChrist Iridium Member

    Reputation Points:
    567
    Messages:
    1,207
    Joined:
    Aug 20, 2004
    from belgium
    Not recommended. Too much 5-htp will make you sick and caffeine won't help with that.
     
  4. smoggy32

    smoggy32 Newbie

    Reputation Points:
    0
    Messages:
    30
    Joined:
    Mar 7, 2006
    from U.K.
    I've never felt any kind of buzz from 5-HTP supplements. I cant imagine combining them with caffeine will do anything for you.
     
  5. All4n

    All4n Newbie

    Reputation Points:
    0
    Messages:
    7
    Joined:
    Mar 6, 2006
    31 y/o
    I've been taking them for the past few days. Can't really really tell much if they're working or not. I'm just waiting to try them with weed, as that's supposed to be good. Thanks for the info anyway.
     
  6. sands of time

    sands of time Gold Member

    Reputation Points:
    361
    Messages:
    1,267
    Joined:
    Nov 4, 2003
  7. Thirdedge

    Thirdedge Gold Member

    Reputation Points:
    1,067
    Messages:
    940
    Joined:
    Oct 25, 2005
    from earth
    Herbal XTC

    I have noticed many of the Amsterdam Herbal XTC formulas consist of Caffeine(or more often Kola nut and Guarana) and 5HTP, with various vitamins and other herbs etc.
    I am yet to sample any of these yet though.
     
  8. The 1 u 1t

    The 1 u 1t Newbie

    Reputation Points:
    1
    Messages:
    4
    Joined:
    Apr 9, 2006
  9. Thirdedge

    Thirdedge Gold Member

    Reputation Points:
    1,067
    Messages:
    940
    Joined:
    Oct 25, 2005
    from earth
    I wonder if the 5htp would help decrease some of the anxiety from a high dosage of caffiene? Caffiene pills make me anxious, but some (caffiene based / ephedra free) herbal xtc does not, which makes me think they use the caffiene for stimulation, then something else to eliminate the anxiety, smoothen out the ride.
     
  10. Powder_Reality

    Powder_Reality Gold Member

    Reputation Points:
    959
    Messages:
    324
    Joined:
    Dec 22, 2005
    I have OCD and after years of being prescribed SSRI's and other antidepressants with little improvement, I quit everything cold turkey (real bad withdrawal). I eventually started using 5-HTP on a regular/daily basis to help with my symptoms and it really does help. But back to the inital topic. I have been using 5-HTP for almost a year now, dosing 300mg a day, 3 times a day. I work nights and usually have to rely on coffee or other caffeinated products (including caffeine pills) to get through long nights and long periods of staying awake. I have never noticed a difference in the buzz I get from caffeine now versus when I was not taking any medications. From what I've read, taking too much 5-HTP can cause quite intense nausea, and of course taking too much caffeine can make you nauseaous and anxious. I'm guessing this would mean that taking enough of both to actually feel a significant "high" would just make you sick and jittery. Just a thought.